Texas, 2011Wildfire in Texas, June 13 to 19, 2011
June 13 to 19, 2011 · NWS FWD · 1 event in 1 county or zone
A grass fire in Palo Pinto County burned for a week, scorching 1771 acres and destroying two unoccupied homes and a barn.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A grass fire in Palo Pinto County burned for a week, scorching 1771 acres and destroying two unoccupied homes and a barn.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 13, 5:28 PM CST, 11 minutes earlier.
Area forecast discussion, Jun 13, 5:28 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CDT MON JUN 13 2011
.AVIATION...
LOW CLOUDS ARE POSSIBLE AT ACT FOR A BRIEF PERIOD TOMORROW
MORNING AS LIMITED LOW LEVEL MOISTURE ADVECTS NORTH INTO CENTRAL
TX. SOUTH WINDS WILL CONTINUE IN THE 10 TO 15 KT RANGE OVERNIGHT...
BECOMING SUSTAINED AROUND 15 KT WITH HIGHER GUSTS AREAWIDE DURING
THE DAY TOMORROW. OTHERWISE IT LOOKS LIKE AVIATION WEATHER WILL
CONTINUE TO COOPERATE AS HIGH PRESSURE ALOFT REMAINS OVER NORTH
TEXAS.
30
&&
.PREV DISCUSSION... /ISSUED 258 PM CDT MON JUN 13 2011/
ONLY MINOR CHANGES TO FORECAST. RIDGE SLIDES SOUTHWEST A BIT BY
WEDNESDAY IN RESPONSE TO SHORTWAVE MOVING ACROSS THE PLAINS...AND
HIGHS WILL BE SLIGHTLY COOLER IN RESPONSE. MODELS CONTINUE TO
FORECAST PLAINS RIDGE TO BE REPLACED BY A TROF NEXT WEEK...AND
THAT SHOULD AT A MINIMUM INCREASE THE POTENTIAL FOR PRECIPITATION
ACROSS THE AREA AND DECREASE HIGHS A BIT. 84
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 78 96 76 96 77 / 0 0 5 10 10
WACO, TX 76 100 77 99 78 / 0 0 0 10 10
PARIS, TX 74 94 73 92 74 / 0 5 10 10 10
DENTON, TX 75 96 75 95 75 / 0 5 10 10 10
MCKINNEY, TX 75 94 75 93 75 / 0 5 5 10 10
DALLAS, TX 78 97 77 95 77 / 0 0 5 10 10
TERRELL, TX 75 95 75 95 75 / 0 0 5 10 10
CORSICANA, TX 75 98 75 97 76 / 0 0 0 10 10
TEMPLE, TX 74 98 73 99 76 / 0 0 0 10 10
MINERAL WELLS, TX 75 100 74 100 75 / 0 0 5 10 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 13, 1:36 PM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT MON JUN 13 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
236 PM CDT MON JUN 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS WILL EXIST FAR NORTHWEST PARTS OF
NORTH TEXAS THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
05/
Wildfire, Palo Pinto
- When
- June 13, 5:39 PM CST to June 19, 5:30 PM CST
- Where
- Palo Pinto forecast zone
- Property damage
- $200,000
- Reported by
- Park/Forest Service
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
The Rhodes Ranch Fire burned for nearly a week and destroyed 2 unoccupied homes and a barn in Palo Pinto County. This fire began between Highway 337 and FM 4, northeast of the city of Palo Pinto. A campfire started this wildfire, and a total of 1771 acres were burned.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, June 13 to 30, 20113 deaths · 140 injured · 1 event
- Hail and Damaging Winds in Mississippi, June 13, 20112 deaths · 3 injured · $3.0 million · 1.5 in hail · 8 events
- Hail and Damaging Winds in Mississippi, June 13, 2011$1.1 million · 1 in hail · 36 events
- Tornado and Dust Storm in Arkansas, June 13 to 16, 20114 injured · $86,000 · EF0 · 27 events
- Hail and Damaging Winds in Iowa, June 13, 2011$331,000 · 59 kt wind · 22 events
- Flash Flood and Flood in Iowa, June 13 to 15, 2011$433,000 · 2 in hail · 15 events
- Hail and Damaging Winds in Arkansas, June 13, 2011$575,000 · 1.75 in hail · 3 events
- Tornado and Hail in Arkansas, June 13, 2011$127,000 · EF1 · 9 events
- Lightning Strike in Wyoming, June 13, 2011$200,000 · 1 event
- Damaging Winds in Louisiana, June 13, 2011$151,000 · 50 kt wind · 2 events
- High Wind in Iowa, June 13, 2011$125,000 · 56 kt wind · 4 events
- Flash Flood in Iowa, June 13, 2011$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 322981.